# SDR A6WA200840423

- Difficulty date: May 15, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 12,632 hours, 11,699 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED AFTER TAKEOFF AT 12 DEGREES, PERFORMED QRH, RETURNED TO CMH. OPEN (A)
